# SDR EE4Y2025091723171

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTS A LIGHTNING STRIKE DAMAGE AFFECTING THE EXTERNAL SKIN OF THE FWD FUSELAGE, LOCATED AT FRAME 20+85MM, STRINGER 27RH+115MM. THE DAMAGE EXCEEDS 50% OF THE SKIN THICKNESS. A 3.97MM HOLE WAS DRILLED TO INSTALL A THROUGH DAMAGE REPAIR IN ACCORDANCE WITH SRM 53-10-01 AD 53. HOWEVER, THE DAMAGE IS LOCATED LESS THAN 75.6MM FROM THE JUNCTION FASTENERS ROW, WHICH IS OUTSIDE THE LIMITS DEFINED IN THE SRM. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-927394 .
